# SDR SWAA2023062954801

- Difficulty date: May 31, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Debonded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H VAPOR BARRIER HAS DISBONDED REPAIRS BS663 RBL 35 WL 178<[01] IDENTIFIED R/H VAPOR BARRIER IAW SRM 57-10-10-0I-2 TABLE 2; FIG 2; ITEM 4.  DAMAGE IS BEYOND ALLOWABLE DAMAGE LIMITS IAW SRM 57-10-10-1A-2 PARA 4.D (1).  DAMAGE WILL BE REPAIRED IAW SRM 51-70-04-2R-10 AS DIRECTED IAW SRM 57-10-10-2R-2 PARA 1.B.  REMOVED DAMAGED PLIES AND TAPER SANDED AREA IAW SRM 51-70-04-2R-10 PARA 4.A - 4.C; WITH NO CONTAMINATION NOTED.;[02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-04-2R-10.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2  VERIFIED MEASUREMENT TABLE;[04] FABRICATED REPAIR PLIES FOR FWD AND AFT SURFACES USING BMS 9-3 ST1581 LOT# 1526805-2 IAW SRM 51-70-04-2R-10 PARA 4.D.  OK TO INSTALL REPAIR PLIES.;[05] VERIFIED CORRECTIVE ACTION 4; OK TO INSTALL REPAIR PLIES.;[06] INSTALLED REPAIR PLIES TO FWD AND AFT SURFACES USING BMS 8-301 CL1 LOT# JH2EAA8895; VACUUM BAGGED REPAIR; AND COMPLETED SUCCESSFUL BLEED DOWN TEST ALL IAW SRM 51-70-04-2R-10 PARA 4.D & 4.E.  VACUUM GUAGE ID: ATS2441 / CAL DUE DATE: 08/2023;[12] RESTORED THE FINISH USING BMS10-103 PRIMER & BMS10-60 ENAMEL IAW SRM 51-70-04-2R-10 PARA 4. H. PER GENERAL REPAIR SECTION SRM 51-70-04-2R-0 PARA 4. P.  R/H VAPOR BARRIER REPAIRED IAW SRM 51-70-04-2R-10;[13] VERIFIED CORRECTIVE ACTION 12;[14] VERIFIED CORRECTIVE ACTION 12
